# SDR HALA2010110900525

- Difficulty date: November 9, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 30,757 hours, 5,785 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - INTEREMITTENT STATUS MSG R ENG FIRE LP2.  CLEANED CONNECTOR PINS ON ENG FIRE LP2 CONTROL CARD M684 TS IAW FIM 26-1100/101, FIG 106, SYS NOW CHECKS OK. NO FAULTS FOUND.
